# SDR DALA2023110709177

- Difficulty date: November 3, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 138,885 hours, 19,964 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 177 1L DOOR WILL NOT FULLY CLOSE. LATCH IS NOT FULLY FLUSH. CORRECTIVE ACTION: ADJUSTED EXTERIOR HANDLE PER B767-300 AMM 52-11. OPS CHECKS NORMAL. OK TO CONT. IN SVC. (5062280)
